# SDR SWAA2023041717484

- Difficulty date: March 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 25R AT FWD CARGO COMPARTMENT 2023-185524<[01] REPLACED ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 25R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV. D. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED FWD FACE BS 500C AT LEVEL STR 25R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV. D.RII; SEE INDIVIDUAL SIGN OFF BELOW.
